# SDR MWEA97132

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latches
- Part number: 3952273501
- Condition: Dirty
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GALLEY DOOR EVAC SLIDE GIRT BAR LATCHES STICKING.  MAINT CLEANED AND LUBED LATCHES.
